Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Quot Schemes in Grassmannians
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2018 (English)In: Indiana University Mathematics Journal, ISSN 0022-2518, E-ISSN 1943-5258, Vol. 67, no 2, p. 623-643Article in journal (Refereed) Published
Abstract [en]

We study the Quot scheme parametrizing constant Hilbert polynomial quotients of the free sheaf of rank p on projective space. Our main result describes the closed strata that defines these Quot schemes as closed subschemes in Grassmannians.

Place, publisher, year, edition, pages
INDIANA UNIV MATH JOURNAL , 2018. Vol. 67, no 2, p. 623-643
Keywords [en]
Fitting ideals, Quot schemes, Grassmannian, Gotzmann persistence theorem, Macaulay theorem, Castelnuovo-Mumford regularity
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-227791ISI: 000430892100005OAI: oai:DiVA.org:kth-227791DiVA, id: diva2:1205324
Note

QC 20180514

Available from: 2018-05-14 Created: 2018-05-14 Last updated: 2018-05-14Bibliographically approved

Open Access in DiVA

No full text in DiVA

Search in DiVA

By author/editor
Skjelnes, Roy Mikael
By organisation
Mathematics (Dept.)
In the same journal
Indiana University Mathematics Journal
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf